# SDR ARWA980417

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 680-710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONGERON 31 LEFT HAS CORROSION AT FS 680 TO 710.  CUT OUT DAMAGED SECTION OF LONGERON.  LOCATED DRILLED AND INSTALLED NEW SECTION OF LONGERON IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 51-1-20D AND 53-4-1 39A.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 2996, CONTROL NR 5105A.
